You currently have no access to view or download this content. Please log in with your institutional or personal account if you should have access to this content through either of these.
Showing a limited preview of this publication:
Article On the Haagerup and Kazhdan properties of R. Thompson’s groups
Brothier, Arnaud and Jones, Vaughan F. R.. "On the Haagerup and Kazhdan properties of R. Thompson’s groups" Journal of Group Theory, vol. 22, no. 5, 2019, pp. 795-807. https://doi.org/10.1515/jgth-2018-0114